Parabolic systems with nowhere smooth solutions

Stefan Müller, Marc Oliver Rieger, Vladimír Šverák

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We construct smooth 2×2 parabolic systems with smooth initial data and C α right-hand side which admit solutions that are nowhere C 1. The elliptic part is in variational form and the corresponding energy φ is strongly quasiconvex and in particular satisfies a uniform Legendre-Hadamard (or strong ellipticity) condition.

Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalArchive For Rational Mechanics And Analysis
Volume177
Issue number1
DOIs
StatePublished - Jul 2005

Fingerprint Dive into the research topics of 'Parabolic systems with nowhere smooth solutions'. Together they form a unique fingerprint.

Cite this